Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JarOfHearts

Getting Off Solodyn Help

Recommended Posts

So I've been on solodyn for 4 months now and my acne has gotten extremely better. I started using solodyn because I broke out severely on both of my arms. My face at this time was already clear and most of my acne on my face was gone by that time. I was wondering if I got off of solodyn now would the acne come back even worse on my arms AND my face even though it was meant just for my arms. Anyone?

Share this post


Link to post
Share on other sites

I took Solodyn from (about) July to late September. It was wonderful. Since Erythromyacin, Finacea, Tretinoin, Benzoyl Peroxide, Salicylic Acid didn't work for me, I was happy to find Solodyn worked for me in about a week, and my skin kept getting better from there.

Stopped taking it because I have no health insurance and that stuff is expensive (900 w/o insurance)

My skin is awful. It's just like what it was before Solodyn. If you still have health insurance, don't stop taking it.

Of course, you could also schedule an appointment with your doctor and talk to him/her about it, which would be better.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×